# SDR AALA201706159043

- Difficulty date: April 25, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147600200
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL ON PASSENGER CABIN FLOOR PANEL 232DF.  REPLACED THE FLOOR PANEL IAW AMM 53-12-12-400-001-A.
